MAUDE Adverse Event Report: OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Myocardial Infarction (1969)
Date of Event 07/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device used in treatment and not returned for analysis.There was no specific performance related failure reported by the user.No further investigation is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that during a procedure while crossing the septum with the transseptal sheath, contrast was injected into the left atrium and the patient suddenly had st elevation appear on the electrocardiogram (ecg) in conjunction with bradycardia and hypotension.The decision to catheterize the patient was made but the st elevation resolved pre-coronary injection.No coronary artery abnormality that could cause a myocardial infarction was observed.The outcome of the case is unknown.No further patient complications have been reported as a result of this event.No alleged product issues.Product was lost and will not be returned.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.B4, g3, g6, h2, h10 & h11.H11: corrected the final summary of the event related to the patient.Device used in treatment and not returned for analysis.There was no specific performance related failure reported by the user.During a procedure while crossing the septum with the transseptal sheath, contrast was injected into the left atrium and the patient suddenly had st elevation appear on the electrocardiogram (ecg) in conjunction with bradycardia and hypotension.The decision to catheterize the patient was made but the st elevation resolved pre-coronary injection.No coronary artery abnormality that could cause a myocardial infarction was observed.No further investigation is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key17443068
Report Number1035166-2023-00078
Device Sequence Number19510851
Product Code DYB
UDI-Device Identifier00643169530591
UDI-Public00643169530591
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number990061-070
Device Catalogue Number990061-070
Device Lot NumberDP-15382
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;
Patient SexUnknown